Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Lack of strength, hand numbness. Rotator cuff repair surgeries, ulnar nerve transposition done. Treatment?

had left rotatorcuff repair in 2001, had right rotator cuff repair ( full tear ) in 2003. lost my job in 2004 because of it . always had lack of strenght and numbness in hands after surgeries. went to VA for follow ups had ulnar never transposition in January this year. constant pain is gone ,but still no strenght or cordination in my hands. I ve applied for disaility and been turned down repeatedly now I m at the last option with a civil suit. Va won t rate me and I can t afford a personal doctor. any advise?
Asked On : Sun, 29 Jul 2012
Answers:  1 Views:  173
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
U need to continue graduall physiotherapy daily n routinely without fail. U cant get disability certificate bcoz there's no loss of bodily function. And court suit wont help you.
Answered: Wed, 14 May 2014
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor